# SDR USAA2012042300009

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 55,637 hours, 8,732 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE256000
- Part serial: 958
- Condition: Misinstalled
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C1 CHECK - TELESCOPIC ROD ON R4 DOOR 843 DAMPER INSTALLED INCORRECTLY (UPSIDE DOWN).  CORRECTLY RE-INSTALLED TELESCOPIC ROD ON R4 DOOR 843 DAMPER IAW A330 AMM 52-13-14.  CHARGED DOOR DAMPER AND EMERGENCY CYLINDER IAW A330 AMM 52-10-00.
